# SDR ASAA2019121613597

- Difficulty date: December 11, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,507 hours, 8,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16315
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 27,519 hours, 8,926 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT (CAB CONT) ON RECALL. RESETS WHEN PUSH MC LIGHT. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 801, PZTC #1 BITE TEST FOUND RAM AIR ACT FAULT, RESET PZTC #1 FAULT NOT ACTIVE, PZTC #2 BITE TEST FAULTED RAM AIR ACT AND UNABLE TO RESET THE FAULT, PER FIM 21-60 TASK 836 RAM AIR ACT REQUIRES TO BE REMOVED. REMOVED AND REPLACED RH RAM AIR ACTUATOR, ADJUSTMENT AND ACTUATOR TEST GOOD REF B737-900 AMM 21-51-21. BITE TEST BOTH PZTC #1 & #2 NO FAULTS NOTED FIM 21-62 TASK 801, OPS TEST BOTH PACKS TO FULL COOL & FULL WARM AMM 21-00-00, NO ACTIVE FAULTS PRESENT ON MASTER RECALL TEST, GROUND VERIFICATION CHECK NORMAL.
